# SDR IPXA2021022065866

- Difficulty date: February 15, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 64,339 hours, 21,162 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587667
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C13 DAMAGE ON M/D FLOOR PANEL AT STA 654 PLUS 110, LBL 75.  FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B767-5320-9693-I.
